# SDR UPS201963

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 475-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND FASTENERS AT BS 475-480 LEAKING AND SKIN PILLOWING BETWEEN STR 7 AND 6L.  INSTALLED REPAIR IAW SRM 53-30-3, 51-30-2, 51-10-6, 51-10-2, AND MM 51-20-00.
